# SDR REXA2012063000868

- Difficulty date: June 20, 2012
- Submitted: July 1, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,828 hours, 21,465 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT ELEVATOR HINGE CTR HINGE FITTING GOUGED 0.274 INCH BY 0.081 INCH BY 0.011 INCH DEEP.  RT ELEVATOR OTBD HINGE FITTING GOUGE 0.361 INCH BY 0.060 INCH BY 0.012 INCH DEEP.  LT ELEV CTR HINGE FITTING GOUGED 0.34 INCH BY  0.071 INCH BY 0.007 INCH DEEP.  REPAIRED IAW REO 601R-55-11-061.
